Reclasp Infusion

Viva Community Member November 28, 2009
  • My name is Viva and I'm 60 years old. I have osteoporosis .  I received reclasp infusion on Tues.  I was told to drink water 2 days before the day of and 2 days after to help flush out the kidneys.  I felt like more than the flu.  I had awful taste in my mouth after the infusion and chills.  The following morning I was stiff and sore my ribs hurt shoulders and arms my hands were stiff. I could only stay up a few hours at a time. Thurs. was better but still having trouble with hands. It's Friday my teeth hurt  but arms and hands are better.  By the way my lower back pain is better but I hadn't noticed because I hurt so much. I hope by Monday all this is behind me because I have a job to do.  I work in housekeeping and I do alot of lifting and pushing.  I'm going to see how reclasp works this years before I decide what to do for next year. I have a high pain level so I though.  Viva

5 Comments
  • Pam Flores
    Health Guide
    Nov. 30, 2009

    Hi Viva, I'm so sorry you are having these side effects from Reclast.  The symptoms you mention are pretty common and should subside in several days, so if they don't contact your Dr. to see if there is something that you could take that would help with the pain.  Usually, Tylenol is recommended after the infusion, so you might try that if you are...

    RHMLucky777

    Read More

    Hi Viva, I'm so sorry you are having these side effects from Reclast.  The symptoms you mention are pretty common and should subside in several days, so if they don't contact your Dr. to see if there is something that you could take that would help with the pain.  Usually, Tylenol is recommended after the infusion, so you might try that if you are still having trouble, and drinking plenty of water helps too.

     

    I hope the symptoms have lessened some so you can return to work.  Good luck and let us know how you are doing.

    • Anonymous
      Viva
      Dec. 01, 2009

      Thank you very much for replying.  I'm back to work and I still take alot of Tylenol.  The side affect are final gone. I wasn't feeling much lower back pain all last week but I wasn't working. Now I know it is still there.  I took 1000 mg Tylenol the afternoon of the infusion by the next morning I was a mess.  I will increase my calcium...

      RHMLucky777

      Read More

      Thank you very much for replying.  I'm back to work and I still take alot of Tylenol.  The side affect are final gone. I wasn't feeling much lower back pain all last week but I wasn't working. Now I know it is still there.  I took 1000 mg Tylenol the afternoon of the infusion by the next morning I was a mess.  I will increase my calcium and vitamin D right now I'm using 1200 mg calium with 800 mg Vitamin D. I really thanks you for the help.  I also using the gym 2 or 3 times a week trying to help take the stress of back.  I hope all this helps. 

    • Pam Flores
      Health Guide
      Dec. 01, 2009

      Hi Viva, I'm glad to hear that you're feeling better.  I would check with your Dr. before increasing your calcium, just to be sure it's ok to take more than what you mentioned.  1,200 mgs is the recommended amount, unless you have some reason to go over that, that is related to your medical health.

       

      Continued good luck to you and let us know...

      RHMLucky777

      Read More

      Hi Viva, I'm glad to hear that you're feeling better.  I would check with your Dr. before increasing your calcium, just to be sure it's ok to take more than what you mentioned.  1,200 mgs is the recommended amount, unless you have some reason to go over that, that is related to your medical health.

       

      Continued good luck to you and let us know how you do in the future with the Reclast infusion.

  • Anonymous
    CJ
    Dec. 31, 2009

    I am 50yrs old and I had an infusion of Reclasp yesterday. I felt fine afterwards. Today I feel just as good. I haven't had any problems at all.

  • Anonymous
    From Baltimore!
    Dec. 01, 2009

    Dear Viva.

     I just read your commentary regarding the Reclast infusion treatment you had received to control the menopausal osteoporosis. I'm also being treat it with it. This will be my second year, so far, so good... The instructions your were giving were correct, you have to take a lot of water before taking the IV. I seems that they (whom ever gave...

    RHMLucky777

    Read More

    Dear Viva.

     I just read your commentary regarding the Reclast infusion treatment you had received to control the menopausal osteoporosis. I'm also being treat it with it. This will be my second year, so far, so good... The instructions your were giving were correct, you have to take a lot of water before taking the IV. I seems that they (whom ever gave you the IV) forgot to tell you or explain to you about all the side efects you'll be experiencing. You must understand where they come from. The drug Zelodronic acid is not Calcium as you may be thinking it's. This drug helps the bone absorve all the Calcium from the blood stream to rebuild the bone mass. (Our muscles store blood and they are attached to our bones).To avoid the aches and pains you had experienced you must take all the Calcium you can take (with your doctors advice). I take every day 1,800mg of regular Calcium with vitamin D 500mg to this I add 1,500mg of Vitamin D so is to have at least 3,000mg per day for absorcion.

    After taking the IV. I was told to take Calcium inmediately and continue taking a bit more of water, rest and take it easy that day. Following this guide lines I was fortunate to see that I had very little side efects. I use to take Pamidronate - Aridia. It took about 4 hours for the treatment with Reclast it's only just 15 minutes. The only thing is that you must take all the Calcium you can handle or you'll experience all the nasty side effects you experienced at the begining. I wish you good luck! My best regards.